# SDR SWIA200312090

- Difficulty date: June 4, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N591SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7079
- Aircraft time: 18,410 hours, 17,407 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Floorbeam
- Condition: Cracked
- Location: Angle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 LBL 9.0 FLOORBEAM INBOARD ATTACH ANGLE CRACKED.   (DISCOVERED DURING C-CHECK) ANGLE REPLACED IAW CRJ SRM 51-40-11.  P/N:  601R311011-73SA
